Über additive Eigenschaften von Zahlen

L. Schnirelmann

Mathematische Annalen (1933)

  • Volume: 107, page 649-690
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schnirelmann, L.. "Über additive Eigenschaften von Zahlen." Mathematische Annalen 107 (1933): 649-690. <http://eudml.org/doc/159613>.

author = {Schnirelmann, L.},
journal = {Mathematische Annalen},
keywords = {additive prime number theory; Goldbach conjecture},
language = {ger},
pages = {649-690},
title = {Über additive Eigenschaften von Zahlen},
url = {http://eudml.org/doc/159613},
volume = {107},
year = {1933},

AU - Schnirelmann, L.
TI - Über additive Eigenschaften von Zahlen
JO - Mathematische Annalen
PY - 1933
VL - 107
SP - 649
EP - 690
LA - ger
KW - additive prime number theory; Goldbach conjecture
UR - http://eudml.org/doc/159613
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.